# SDR AALA202310120333

- Difficulty date: October 10, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: DO1907
- Condition: Debonded
- Location: Zone 500 - Lh Wi
- Part time: 62,985 hours, 36,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DISBONDED AREA ON TRAILING EDGE 2 UPPER AND LOWER SKIN OF LEFT-HAND OUTBOARD FLAP BETWEEN WS 7316 TO WS 8268 AND BETWEEN FLAP RIB 10 AND FLAP RIB 11. REPAIRED FLAP PER EA 347143.
